Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Underweight, fatigue, feeling of sadness. Suggestions?

docter i think i hav sum prob with me.... frm my childhood i m soo tired nd energyless.. i dnt feel like doin any work and 2day in my collage my teachers told me do u take drugs.. which was really hurtin i dont hav such habits... but i b like ppl who take drusg :( m sooooo tired nd energy less nd m 17 years my weight is oli 48 ppl think i take drugs so i am like this... plz tell me wt is wrong with my body :(
Asked On : Sun, 28 Apr 2013
Answers:  4 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. Based on your history i would initially like to rule out the following:
1. Thyroid disorders
2. Anemia
3. Other endocrine causes
If the above disorders are ruled out, a thorough psychiatric evaluation would be required to rule out:
1. Dysthymia/ chronic low grade depression
2. Depressive disorder
3. Personality disorder
This can be followed by suitable psychotropic medication or psychotherapy techniques like CBT/ Cognitive behavioural therapy as required. Active lifestyle, healthy diet and meditation might be beneficial. Wish you good health.
Dr Sundar
Answered: Mon, 29 Apr 2013
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are quite distressed about your chronic problems of tiredness, decreased energy and poor weight gain. Now there can be various causes for your problems. Medical conditions like thryoid disorders, anemia, diabetes, etc. can result in such symptoms. Psychological disorders like dysthymia can also be a possible cause.

I would advise you to see a doctor to have a detailed evaluation, including lab tests in order to ascertain the cause of your problems. Further management will then depend on the likely diagnosis. Eat a nutritious balanced diet, exercise regularly and try to be stress free and positive.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Apr 2013
I find this answer helpful
Psychiatrist Dr. Nehal Shah's  Response
Thanks for using healthcare magic.

I have gone through your available history.

You should consult physician to rule out physical causes of underweight. The causes include low hemoglobin, low appetite or endocrinological disturbances or cardiac or metabolic causes.

Stress is also known to cause weight loss.

Treatment will be directed as per the cause.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

I understand your concern. You probably fit into the diagnosis of dysthymia. You might need to consult a psychiatrist for the same. I am glad you have considered coming up with your problems on this public forum. I also think you will benefit from therapy. I am also glad that you are not doing drugs and have not bent to peer pressure. I applaud you for this. I think it might be well worth it to consult a psychiatrist so that he can take a complete history, do an examination and also recommend medications based on all the above as well as investigations. I hope this helps. Take care and have a lovely day!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor